# SDR DALA2025010700150

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,305 hours, 32,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 INITIAL. AD//AA: DURING HFEC INSPECTION CRACK AT LH RADIUS ON INNER CHORD FORWARD RETURN-FLANGE AT STGR 14L, STA 1640 WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00102: FRAME BS1640 S-14 LH INNER CHORD FLANGE WAS REPAIRED PER ER/A 623028-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. AND PRI 623028-14 REV. (0748697)
